HalloweenCollegeReady for SchoolChristmasGroceryClothing, Shoes & AccessoriesBabyHomeFurnitureKitchen & DiningOutdoor Living & GardenToysElectronicsVideo GamesMovies, Music & BooksSports & OutdoorsBeautyPersonal CareHealthPetsHousehold EssentialsSchool & Office SuppliesArts, Crafts & SewingParty SuppliesCharacter ShopLuggageBlack-owned or founded brands at TargetGift IdeasGift CardsClearanceTarget New ArrivalsTarget Finds#TargetStyleTop DealsTarget Circle OffersWeekly AdShop Order PickupShop Same Day DeliveryRegistryRedCardTarget CircleFind Stores

Tylenol Extra Strength Pain Reliever and Fever Reducer Caplets - Acetaminophen

Tylenol Extra Strength Pain Reliever and Fever Reducer Caplets - Acetaminophen - image 1 of 4Tylenol Extra Strength Pain Reliever and Fever Reducer Caplets - Acetaminophen - image 2 of 4Tylenol Extra Strength Pain Reliever and Fever Reducer Caplets - Acetaminophen - image 3 of 4Tylenol Extra Strength Pain Reliever and Fever Reducer Caplets - Acetaminophen - image 4 of 4
Tylenol Extra Strength Pain Reliever and Fever Reducer Caplets - Acetaminophen - image 1 of 4
$4.99When purchased online

About this item

At a glance

HSA/FSA Eligible
HSA/FSA Eligible

Highlights

  • Tylenol Extra Strength Caplets with acetaminophen to relieve minor aches & pains & reduce fever
  • Extra strength caplets provide temporary relief of minor aches & pains & reduce fever
  • Each extra strength caplet contains 500 mg of acetaminophen, an effective pain relief ingredient
  • Relieves common pain symptoms due to minor arthritis pain, headache, backache & menstrual cramps
  • Also works as a fever reducer & relieves minor aches and pains due to the common cold
  • When used as directed, this extra strength pain reliever has an excellent safety profile
  • This oral pain reliever can be used by adults and children who are 12 years and older
  • Experience relief from Tylenol, the #1 doctor recommended brand for pain relief & fever reduction

Specifications

Suggested Age: 12 Years and Up
Health Facts: Contains Pain Reliever, Contains Acetaminophen
Product Warning: Contains Acetaminophen
Active Ingredient Strength Value: 500 milligrams
Product Form: Caplet
Primary Active Ingredient: Acetaminophen
Package Quantity: 24
TCIN: 14827710
UPC: 300450449054
Item Number (DPCI): 094-01-0906
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Tylenol Extra Strength caplets with 500mg of acetaminophen reduce fever and provide temporary relief of minor aches and pains. From the #1 doctor-recommended brand of pain reliever, each caplet contains 500 mg of acetaminophen for effective, extra strength pain relief. Both a fever reducer and pain reliever, it relieves minor aches and pains due to headache, backache, toothache, minor pain of arthritis, the common cold, and premenstrual and menstrual cramps. When used as directed, this extra strength oral pain reliever has an excellent safety profile and can be used by adults and children 12 years and older. To use, adults and children 12 years and over, take two caplets every 6 hours while symptoms last and do not take more than six caplets in 24 hours. From Tylenol, the #1 doctor recommended brand for pain relief and fever reduction.
HSA/FSA Eligible
Restrictions apply; contact your insurance provider about plan allowances and requirements. HSA/FSA cards can be accepted in-store but not on Target.com. For Target.com please use a credit card, debit card or gift card to pay for your eligible items and then submit the receipt to your plan based on the current policies for reimbursement.
If the item details above aren’t accurate or complete, we want to know about it.

Active ingredients

acetaminophen(500mg).

Purpose

Pain Reliever/Fever Reducer..

Uses

the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, premenstrual and menstrual cramps.

Allergy Alert: Acetaminophen may cause severe skin reactions. Symptoms may include:

Allergy Alert: Acetaminophen may cause severe skin reactions. Symptoms may include:: skin reddening,blisters,rash. If a skin reaction occurs, stop use and seek medical help right away.

Do not use

Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist,if you are allergic to acetaminophen or any of the inactive ingredients in this product.

Stop use and ask a doctor if

Stop use and ask a doctor if: pain gets worse or lasts more than 10 days,fever gets worse or lasts more than 3 days,new symptoms occur,redness or swelling is present. These could be signs of a serious condition.

Directions

Do not take more than directed (see overdose warning).

Adults and Children 12 Years and Over

Take 2 caplets every 6 hours while symptoms last. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by doctor.

Children Under 12 Years

Ask a doctor.

Other information

Store between 20-25 degrees C (68-77 degrees F). Do not use if carton is opened. Do not use if foil inner seal imprinted with Tylenol is broken or missing.

Inactive ingredients

carnauba wax, crospovidone, fd&c red no. 40 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polythylene glycol, povidone, pregelatinized starch, propylene glycol, shellac glaze, sodium starch glycolate, stearic acid, titanium dioxide

Question or comments?

877-895-3665

Shipping details

Estimated ship dimensions: 2.9921 inches length x 1.7323 inches width x 1.6535 inches height
Estimated ship weight: 0.0882 pounds
This item cannot be shipped to the following locations: Northern Mariana Islands, United States Minor Outlying Islands, American Samoa (see also separate entry under AS), APO/FPO, Guam (see also separate entry under GU), Virgin Islands, U.S.

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 90 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.

Q: Is this gluten free?

submitted by J E - 8 months ago
  • A: We apologize--that information isn't available. Just to be safe, please check with your health care provider for the best solution for you. Thanks so much and take care!

    submitted byJohnson & Johnson - 8 months ago
    Brand expert

Q: Why should I take name brand Tylenol vs Up & Up. Also why should I take coated vs caplets?

submitted by Abbott - 2 years ago
  • A: Great question! The main difference between our coated versus uncoated caplets is the coating. It's designed to help make swallowing the medication easier.

    submitted byJohnson & Johnson - 2 years ago
    Brand expert

Q: How many can you take at a time?

submitted by Al - 4 years ago
  • A: Hi Al! Sorry for the delay in reply. Dosing directions can be found directly on all of our packages. For this one, adults and children 12 years and over should take 2 caplets every 6 hours while symptoms last. Do not take more than 6 caplets in 24 hours, unless directed by a doctor. Do not take for more than 10 days unless directed by a doctor.

    submitted byJohnson & Johnson - 3 years ago
    Brand expert

Q: on the 225 count, it reads on top of box ( see new warning ) what is the new warning?????

submitted by lorie - 4 years ago
  • A: Hello, Lorie! To see a complete list of all our warnings for this product, please visit our website at: https://www.tylenol.com/products/tylenol-extra-strength-caplets?upcean=300450444395300450444395#warnings. Thank you!

    submitted byJohnson & Johnson - 4 years ago
    Brand expert

Q: What's the expiration date on bottle?

submitted by Hanna - 5 years ago
  • A: Hi Hanna. The expiration date is on the back label of each bottle of Tylenol Extra Strength Caplets. Thanks for your question!

    submitted byJohnson & Johnson - 4 years ago
    Brand expert

Q: How many mg. Per tablet?

submitted by Steve McD - 7 years ago
  • A: 500mg.

    submitted byPortlandBerry - 7 years ago
4.8 out of 5 stars with 2907 reviews
87% would recommend
63 recommendations
quality: 4.7 out of 5
value: 4.79 out of 5

Tylenol is so great when your sick !:)

5 out of 5 stars
ashleyp877 - 17 days ago
originally posted on influenster.com
I love Tylenol so much it has helped me with when I was sick when I wasn’t feeling good and headaches and cramps and overall I love this product so much !!!!!!!!💕
Did you find this review helpful?

My go to

5 out of 5 stars
tann_cappelli - 17 days ago
originally posted on influenster.com
Whenever I’m sore, have a headache - this is my immediate go to. Tylenol always pulls through for me and is also the brand we get for our kids because it is always reliable!
Did you find this review helpful?

Works

5 out of 5 stars
allison86 - 18 days ago
originally posted on influenster.com
When I have had a tough headache I turn to this! It gets the right amount of medication to help me feel better! I don’t know how I would feel without it.
Did you find this review helpful?

Pain and fever relief

5 out of 5 stars
knn0801 - 19 days ago
originally posted on influenster.com
This is one of the most stable item we have at home. Good for headache, muscle pain and reduce fever. The bottle is big and easy to open. Take teo and you’ll feel better.
Did you find this review helpful?

Reduce fever and headache

5 out of 5 stars
vickyp76 - 19 days ago
originally posted on influenster.com
I always have this at home. It helps reduce fever for adults quickly. It also relieve headaches for a long time. It usually takes around 45 munutes for oral.
Did you find this review helpful?

Connviennce when in pain

5 out of 5 stars
terryv88 - 19 days ago
originally posted on influenster.com
Tylenol Extra Strength is a connivence over-the-counter pain reliever. It contains acetaminophen, which can be effective for reducing pain and fever. I find it fast-acting and reliable for minor aches and pains, but it's important to follow dosing instructions carefully to avoid any potential.side effect.
Did you find this review helpful?

really good

5 out of 5 stars
itszelll - 19 days ago
originally posted on influenster.com
it’s really good for headache cramps and etc i use it every time k have really bad cramps it’s very helpful and i would take two pills and the pain would go away
Did you find this review helpful?

Fast relief

5 out of 5 stars
agnieszkawojtacha - 19 days ago
originally posted on influenster.com
This is my go to medication, works great for any type of pain, headache, back pain, toothache. Also my favorite to reduce fever. Always in my medicine cabinet.
Did you find this review helpful?

They are very good

5 out of 5 stars
albac55 - 20 days ago
originally posted on influenster.com
My husband is the one who uses them the most, for headaches or back pain, I only use it when I'm on my days because they are excellent, it relieves my pain.
Did you find this review helpful?

I love tylenol

5 out of 5 stars
bryleed4 - 21 days ago
originally posted on influenster.com
I carry Tylenol with me absolutely everywhere. So I always have it in case I need it, it al ate works great and can help with lots of different issues.
Did you find this review helpful?

Tylenol is the best for my headaches

5 out of 5 stars
ashlieg13 - 22 days ago
originally posted on influenster.com
I strongly recommend Tylenol over any other pain reliever. That is the only brand I use in my home. Other pain relievers scare me but not Tylenol.
Did you find this review helpful?

Helps so much!!

5 out of 5 stars
halleyh6 - 22 days ago
originally posted on influenster.com
When i’m on my period or my body is in pain, tylenol extra strength helps take the pain away so fast! This medicine is one of my go to’s with treating pain!
Did you find this review helpful?

Works every time!

5 out of 5 stars
bridgeto16 - 22 days ago
originally posted on influenster.com
Tylenol is my go to when I have a headache and it works every time. I can still function well and I don’t have to worry about being drowsy. You can also purchase this at any store nearby at a reasonable price.
Did you find this review helpful?

Works fast

5 out of 5 stars
marquitab5 - 23 days ago
originally posted on influenster.com
Tylenol extra strength coated tablets is my go to they work fast and goes down easily. They’re also not very big they get the job done I would recommend
Did you find this review helpful?

Must have item

5 out of 5 stars
nhuh10 - 24 days ago
originally posted on influenster.com
I use Tylenol for many years. It always be at home because of its benefit. I use it when feel sick like headache, fever or muscle pain. It helps me a lot.
Did you find this review helpful?

My go to

5 out of 5 stars
mnmomma2 - 24 days ago
originally posted on influenster.com
Tylenol has always been my preference, and I have used it as long as I can remember! Love the extra strength caplets! I highly recommend them!!!!
Did you find this review helpful?

Love

5 out of 5 stars
emilil3 - 24 days ago
originally posted on influenster.com
I get headaches often and I really like using this stuff! It helps my headaches feel better. I will also take it if I’m having any other kind of pain or discomfort
Did you find this review helpful?

Perfect for headaches

5 out of 5 stars
umma4 - 24 days ago
originally posted on influenster.com
As a person who stays getting headaches left and right, this is perfect because of the 500 mg it contains and how strong the mg is. I recommend anyone to take even one and the job will be done
Did you find this review helpful?

Good Medicine

5 out of 5 stars
phuongl31 - 24 days ago
originally posted on influenster.com
This is the pain reliever my whole family uses. when I have a lot of headaches I just need to take 2 pills can help me a lot better. Thanks for creating this product.
Did you find this review helpful?

Nice

5 out of 5 stars
kiarac86 - 25 days ago
originally posted on influenster.com
Helps with pain headaches and cramps and works fast if you don’t have Tylenol then buy some because everyone needs this 10/10 stars recommended
Did you find this review helpful?

Get top deals, latest trends, and more.

Privacy policy

Footer

About Us

About TargetCareersNews & BlogTarget BrandsBullseye ShopTarget's Coronavirus ResponseSustainability & ESGPress CenterAdvertise with UsInvestorsAffiliates & PartnersSuppliersTargetPlus

Help

Target HelpReturnsTrack OrdersRecallsContact UsFeedbackAccessibilitySecurity & FraudTeam Member Services

Stores

Find a StoreClinicPharmacyOpticalMore In-Store Services

Services

Target CircleRedCardTarget AppRegistrySame Day DeliveryOrder PickupDrive UpFree 2-Day ShippingShipping & DeliveryMore Services
PinterestFacebookInstagramTwitterYoutubeTiktokTermsCA Supply ChainPrivacyCA Privacy RightsYour Privacy ChoicesInterest Based Ads